# SDR CA050621010

- Difficulty date: June 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED CHANGE IN POWER ACCOMPANIED BY VIBRATIONS.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND A SINGLE ENGINE LANDING WAS ACCOMPLISHED.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.
